I know you would rather not have these symptoms.
It is possible to have bipolar and hear voices. Also: certain medications can cause hallucinations when taken together. You do not say what other medications you are on. I would suggest consulting with your pharmacist or psychiatrist, the pharmacist is a good bet too, about whether hearing voices could be a side effect of the medication routine.
If it turns out to be a symptom, your doctor might change the diagnosis to schizoaffective depending on whether he feels the voices are a symptom or not.
So talk to him right away about this.
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.